Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 286, NWS Atlanta, GA

June 17, 2025Haralson County, Polk County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2025, 4:46 PM EDT for Haralson County, Polk County, Georgia. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2025, 4:46 PM EDT (20:46 UTC)
Expired
Jun 17, 2025, 5:15 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Haralson County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:04 PM EDTTSTM WND DMG3 E Esom Hill, GAA few trees down along Brewster Field Road and Garmon Road.
Jun 17, 5:12 PM EDTTSTM WND DMG2 Se Cedartown, GATree down on a vehicle near the intersection of Lees Chapel Road and Lovvorn Road.
Jun 17, 5:20 PM EDTTSTM WND DMG5 Ne Cedartown, GATree down along Cut Log Road near Pine Pitch Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
707 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

739 
WUUS52 KFFC 172046
SVRFFC
GAC143-233-172115-
/O.NEW.KFFC.SV.W.0286.250617T2046Z-250617T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
446 PM EDT Tue Jun 17 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Haralson County in northwestern Georgia...
  Western Polk County in northwestern Georgia...

* Until 515 PM EDT.

* At 445 PM EDT, severe thunderstorms were located along a line
  extending from Piedmont to near Oak Level to near Fruithurst to
  near Edwardsville to near Lake Cleburne, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated. A 56 mph wind gust was reported at 426PM 
           EDT in Anniston, AL.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cedartown, Buchanan, Bremen, Tallapoosa, Waco, Fish Creek,
  Draketown, Felton, Eubank Lake, Esom Hill, and Antioch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3407 8519 3398 8506 3395 8505 3390 8505
      3390 8504 3381 8504 3381 8505 3373 8505
      3367 8534 3398 8540
TIME...MOT...LOC 2045Z 247DEG 44KT 3393 8560 3384 8552 3374 8548 3369
8548 3365 8550

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
395 
WWUS52 KFFC 172112
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Tue Jun 17 2025

GAC143-233-172122-
/O.EXP.KFFC.SV.W.0286.000000T0000Z-250617T2115Z/
Haralson GA-Polk GA-
512 PM EDT Tue Jun 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR HARALSON AND WESTERN POLK
COUNTIES WILL EXPIRE AT 515 PM EDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

&&

LAT...LON 3407 8519 3398 8506 3395 8505 3390 8505
      3390 8504 3381 8504 3381 8505 3373 8505
      3367 8534 3398 8540
TIME...MOT...LOC 2112Z 270DEG 44KT 3405 8527 3396 8519 3386 8515 3381
8515 3377 8517

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:57 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 17, 2:57 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Tue Jun 17 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 216 PM EDT Tue Jun 17 2025

Key Messages:

	- Scattered showers and thunderstorms peaking during the
      afternoon continue. A few may be strong with gusty winds,
	  localized heavy rainfall, and frequent lightning.

	- Elevated, but not abnormal, apparent temperatures through the
      short term driven by moisture.

The western edge of the upper level ridge remains over the forecast
area through the short term period, keeping the near stationary
shortwave trapped just to our west. Vertically stacked SW flow will
continue to pump moisture into the area. Thunderstorm purgatory
continues with scattered to numerous afternoon and evening
thunderstorms. Many in the cwa will wonder "will I get thunderstorms
today?" and given the pattern the answer remains a lukewarm "maybe".
Chances increase as you move north and west. So if you have outside
activities this afternoon, just be weather aware and "when thunder
roars go indoors".

Temperatures through the short term will be warm and oppressive
(this forecaster is already done with Summer). Apparent temperatures
will be in the 90s for all but the mountains of north Georgia, be
aware of the time spent outdoors and take some breaks. The silver
lining is any brief relief thunderstorms may provide, though clear
conditions after thunderstorms may make sfc conditions even more
oppressive with evaporation from the surface.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 216 PM EDT Tue Jun 17 2025

Key Messages:

    - Rising temps and heat indices as storm coverage lessens.

    - Localized storms could still create flooding concerns through
      the long term.

By Thursday, The surface to upper level ridge centered just off the
FL/GA coast is keeping GA in moist Southwesterly flow to begin the
extended periods. There is also a weakening frontal boundary moving
SE out of the Mid MS river valley and its expected to move into NW
GA around 15z-18z. As the front enters the state it continues to
weaken as it moves into the the high pressure ridge. This ridge is
expected to strengthen slowly through the weekend and into next week
becoming the dominate weather feature controlling the pattern over
the southeastern U.S. This ridge will also help to cap convective
activity through day 7 but in turn we will also see temps and heat
indices increasing too. Looking at 60% to 80% PoPs at the beginning
of the forecast slowly decreasing to 20% to 40% by day 7. Also, by
the time we get towards the end of the work week we'll likely be
seeing triple digit heat indices for the first time this year as
temps rise into the mid 90s and dewpoints stay in the 70s. The
models don't show any sign of relief and the only chance we have of
seeing a temporary reprieve will come in the form of afternoon
showers and thunderstorms.

Continual SW flow out off the Gulf will fuel not just the humidity
but our diurnal pattern. Afternoon thunderstorms are expected
through the rest of the work week but by Saturday the Euro is
picking up on a bit of a pattern change. As the surface ridge
strengthens the upper level ridge moves a bit further north into the
Mid Atlantic states putting us in east upper level flow. This will
bring in Atlantic moisture instead of Gulf moisture which should be
a little less moisture latent.

One of the big concerns we have this week will be flooding. With
dewpoints this high, our afternoon storms are likely to be efficient
rain makers. Precipitable water values (PWs) remain in the 1.5" to
2.5" range through the periods. If storms line up over the same area
day after day, we could see some isolated flash flooding or some
rivers that go to flood stage.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Jun 17 2025

Mostly VFR through day with sct to bkn cu field around 3-4kft.
Clusters of shra/tsra develop this afternoon generally out of the
west. Best timing 21z-02z timeframe, with isolated possible after
2z. SCT low clouds tomorrow morning, especially in areas that
receive rainfall this afternoon, could be BKN at times. TSRA
chances return Wednesday afternoon. Winds W to SW through period,
could gust to 20kts this afternoon.

//ATL Confidence...18Z Update...
High all elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  90 /  30  30  20  70
Atlanta         72  90  73  89 /  20  40  20  70
Blairsville     65  83  66  82 /  60  70  40  90
Cartersville    69  89  71  88 /  50  50  30  80
Columbus        72  92  72  92 /  10  30  10  60
Gainesville     70  88  72  87 /  40  50  30  80
Macon           72  92  73  91 /  10  20  10  50
Rome            70  87  71  86 /  50  60  30  90
Peachtree City  71  90  72  90 /  20  40  10  70
Vidalia         74  94  74  93 /  10  20  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, Jun 17, 2:19 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
219 PM EDT Tue Jun 17 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
219 PM EDT Tue Jun 17 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon into the
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Daily thunderstorm activity will occur through this week. Storm
chances will be highest during the afternoon and evening hours
each day. While the risk of severe weather is low, a couple of
stronger storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 17, 4:11 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Tue Jun 17 2025

GAZ092-093-104-105-172045-
Macon GA-Schley GA-Dooly GA-Sumter GA-
411 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southwestern Macon,
northwestern Dooly, southeastern Schley and northeastern Sumter
Counties through 445 PM EDT...

At 411 PM EDT, a strong thunderstorm was over New Era, or near
Americus, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Americus, Oglethorpe, Montezuma, Andersonville, Dooling, New Era,
Flint River Wma, Fountainville, Pennington, Andersonville National
Historic, Clearview, Methvins, Bumphead, and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3202 8409 3210 8427 3235 8414 3224 8389
TIME...MOT...LOC 2011Z 209DEG 18KT 3210 8417

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 4:13 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
413 PM EDT Tue Jun 17 2025

GAZ001-002-011-019-030-172045-
Chattooga GA-Polk GA-Walker GA-Dade GA-Floyd GA-
413 PM EDT Tue Jun 17 2025

...Strong thunderstorms will impact portions of western Floyd,
Walker, Dade, northwestern Polk and Chattooga Counties through 445 PM
EDT...

At 413 PM EDT, a line of strong thunderstorms was along a line
extending from near Hytop to Pisgah to near Hammondville to near
Cornwall Furnace Park to near Ball Flat, and moving northeast at 40
mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Lafayette, Summerville, Trenton, Trion, Cave Spring, La
Fayette, Lyerly, Menlo, Center Post, Subligna, Linwood, Coosa,
Cloudland, Cooper Heights, Cloudland Canyon State Park, James H.
Floyd State Park, Holland, Naomi, and Rising Fawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3498 8544 3470 8518 3447 8515 3407 8525
      3403 8541 3498 8560
TIME...MOT...LOC 2013Z 245DEG 33KT 3488 8600 3471 8584 3452 8567 3429
8564 3404 8570

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 4:24 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
424 PM EDT Tue Jun 17 2025

GAZ105-106-108-172100-
Crisp GA-Dooly GA-Wilcox GA-
424 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of northwestern Wilcox,
southeastern Dooly and eastern Crisp Counties through 500 PM EDT...

At 424 PM EDT, a strong thunderstorm was over Cordele, moving
northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cordele, Vienna, East Crisp, Pleasant View, Richwood, Tippettville,
Tremont, Wenona, and Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8387 3216 8375 3214 8361 3212 8361
      3212 8357 3204 8350 3185 8370
TIME...MOT...LOC 2024Z 213DEG 14KT 3196 8373

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 4:30 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Tue Jun 17 2025

GAZ080-081-093-094-172100-
Macon GA-Peach GA-Taylor GA-Crawford GA-
430 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of north central Macon,
west central Peach, Crawford and northeastern Taylor Counties through
500 PM EDT...

At 430 PM EDT, a strong thunderstorm was over Reynolds, or 9 miles
east of Butler, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Roberta, Reynolds, Knoxville, Nakomis, Lee Pope, Horns, Musella, and
Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3247 8403 3256 8421 3283 8407 3268 8380
TIME...MOT...LOC 2030Z 213DEG 14KT 3258 8408

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 4:33 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Tue Jun 17 2025

GAZ052-066-172100-
Heard GA-Troup GA-
433 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southeastern Heard
and northern Troup Counties through 500 PM EDT...

At 433 PM EDT, a strong thunderstorm was over Wares Crossroads, or
near LaGrange, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Franklin, Hogansville, Corinth, Harrisonville, Hillcrest,
Wares Crossroads, and Abbottsford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8510 3327 8495 3326 8495 3322 8494
      3322 8486 3320 8487 3320 8486 3317 8486
      3297 8507 3307 8523 3310 8523
TIME...MOT...LOC 2033Z 213DEG 14KT 3310 8511

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 4:37 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
437 PM EDT Tue Jun 17 2025

GAZ069>071-081-172115-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
437 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southwestern Monroe,
northeastern Upson, northwestern Crawford and southern Lamar Counties
through 515 PM EDT...

At 437 PM EDT, a strong thunderstorm was over Logtown, or 7 miles
east of Thomaston, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Barnesville, Milner, Yatesville, Culloden, Aldora, The
Rock, Lincoln Park, Redbone Crossroads, Russellville, Brent, Redbone,
Logtown, and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3284 8434 3311 8420 3296 8393 3274 8416
TIME...MOT...LOC 2037Z 213DEG 14KT 3286 8421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:09 PM EDTSpecial Weather StatementFFCChattooga36 min
Jun 16, 9:15 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 16, 9:27 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 16, 9:33 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 16, 9:41 PM EDTSpecial Weather StatementFFCFloyd, Polk34 min
Jun 16, 9:46 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard29 min
Jun 16, 9:50 PM EDTSpecial Weather StatementFFCDade, Walker25 min
Jun 16, 9:57 PM EDTSpecial Weather StatementFFCGordon33 min
Jun 16, 10:11 PM EDTSpecial Weather StatementFFCDouglas, Haralson, Paulding34 min
Jun 16, 10:19 PM EDTSpecial Weather StatementFFCClayton, Fayette26 min
Jun 16, 10:21 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jun 16, 10:43 PM EDTSpecial Weather StatementFFCGreene32 min
Jun 16, 10:45 PM EDTSpecial Weather StatementFFCFayette30 min
Jun 16, 11:17 PM EDTSpecial Weather StatementFFCTaliaferro43 min
Jun 17, 2:58 PM EDTSpecial Weather StatementFFCSchley, Webster32 min
Jun 17, 3:38 PM EDTSpecial Weather StatementFFCMarion, Talbot37 min
Jun 17, 3:42 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 17, 3:52 PM EDTSpecial Weather StatementFFCSumter23 min
Jun 17, 4:11 PM EDTSpecial Weather StatementFFCSumter34 min
Jun 17, 4:13 PM EDTSpecial Weather StatementFFCChattooga, Dade, Floyd, Walker32 min
Jun 17, 4:24 PM EDTSpecial Weather StatementFFCCrisp36 min
Jun 17, 4:30 PM EDTSpecial Weather StatementFFCCrawford30 min
Jun 17, 4:33 PM EDTSpecial Weather StatementFFCTroup27 min
Jun 17, 4:37 PM EDTSpecial Weather StatementFFCLamar, Upson38 min
Jun 17, 4:48 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more27 min
Jun 17, 4:53 PM EDTSpecial Weather StatementFFCCoweta37 min
Jun 17, 5:00 PM EDTSpecial Weather StatementFFCBibb, Monroe30 min
Jun 17, 5:12 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk33 min
Jun 17, 5:16 PM EDTSpecial Weather StatementFFCCatoosa, Gordon, Murray, Whitfield29 min
Jun 17, 5:27 PM EDTSpecial Weather StatementFFCSumter33 min
Jun 17, 5:30 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 17, 5:39 PM EDTSpecial Weather StatementFFCFulton36 min
Jun 17, 5:45 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb30 min
Jun 17, 5:47 PM EDTSpecial Weather StatementFFCGilmer, Murray, Pickens28 min
Jun 17, 5:51 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jun 17, 5:57 PM EDTSpecial Weather StatementFFCMacon, Sumter33 min
Jun 17, 5:58 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton, Henry, Rockdale32 min
Jun 17, 6:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Jun 17, 6:12 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Fannin, Forsyth, Gilmer and 1 more33 min
Jun 17, 6:14 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 17, 6:15 PM EDTSpecial Weather StatementFFCNewton, Walton30 min
Jun 17, 6:27 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Newton, Rockdale, Walton33 min
Jun 17, 6:32 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Dawson, DeKalb, Forsyth and 7 more43 min
Jun 17, 6:36 PM EDTSpecial Weather StatementFFCHancock24 min
Jun 17, 6:39 PM EDTSpecial Weather StatementFFCLumpkin, Union, White51 min
Jun 17, 6:45 PM EDTSpecial Weather StatementFFCCrawford30 min
Jun 17, 6:55 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Jackson, Madison, Morgan and 3 more50 min
Jun 17, 7:07 PM EDTSpecial Weather StatementFFCWashington38 min
Jun 17, 7:08 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes37 min
Jun 17, 7:14 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Hall, Jackson, White31 min
Jun 17, 7:16 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 17, 7:19 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe41 min
Jun 17, 7:22 PM EDTSpecial Weather StatementFFCTowns38 min
Jun 17, 7:28 PM EDTSpecial Weather StatementFFCWarren32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.